# SDR UIEA2018092002018

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,881 hours, 16,644 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR AUTO TILT PAINTS RADAR TOO LOW, PAINTING THE GROUND MID-SCREEN. PERFORMED FIM 34-43 FAULT TREE 811 & 812. OPS CHECKED GOOD.
